Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

High cholesterol levels. Taking ecosprin, gastric problems, bleeding in stools, dizziness. Stop medication?

hi, i am XXXXX, i am using ecosprin 75 since 4 years, was prescribed for high cholestrol levels. now my cholesterol levels are in control. Now i am suffering from severe gastric problems like giddiness, bleeding in stools and weakness in body. My ECG has shown as normal. can i stop Ecosprin 75, or else any other solution. My Blood pressure is 120/76 recently. Pls suggest.
Asked On : Thu, 1 Nov 2012
Answers:  2 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for writing your query to us.
Bleeding in stool is a serious side effect of Aspirin. Kindly stop Aspirin for few days till the bleeding stops. Since you are feeling dizziness there is a possiblity that you have developed low Hemoglobin due to blood loss, Consult your treating physician who will examine you in detail for symptoms & signs of anemia.
Wish you good health.
Answered: Fri, 2 Nov 2012
I find this answer helpful
Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi Thanks for your question
You’re taking ecosprin 75mg and you have developed side effects like bleeding in stools, gastric problems.
Your blood pressure is normal and your ECG is normal.
You want to stop Ecosprin.
You have to stop ecospirin for some time, as you’re bleeding through stool, but final decision to stop ecospirin lies with your physician, who can do so after going through a battery of test.
Hope I answered your question.
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor